Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: SSRI INDUCED APATHY

Posted by temoigneur on March 31, 2005, at 21:54:45

In reply to Re: SSRI INDUCED APATHY KaraS, posted by franco neuro on March 29, 2005, at 20:52:11

> > Yikes. That is expensive but what are the alternatives? To waste more time blindly trying to hit the target? Our time is very valuable too. We can't replace those lost years. I've lost about 25 of them now.
>
> Right you are. I've known something was off since I was 14 or 15 years old. Which was also about 25 years ago. I started getting buzzing in my left ear and the hair on my legs started falling out. And it had just grown in! Can't say I've lost all off those years though. But I've certainly lost the last few.
>
> OK no more bellyaching on my part. I picked up my bupropion SR today and will commence popping tomorrow morning. Wish me luck...


Hi Franco, anyone else new.. I have severe anxiety and it's eliminated by clomipramine, but it leaves me apathetic. I took prozac until it pooped out four months later, and if anything found them a little activating. TCA's however, truly are 'dumb drugs' for me. I used to be really ambitious, I wanted to be a physician, couldn't stand waiting around... now I'm not depressed but just remembering how things werefor 4 short months before prozac pooped-out , I think, what a waste. Interesting how the description of SSRI's numbing emotion and ambition parallel my experience with clomipramine. I was imipramine before and had the same effect. Any advice?


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:temoigneur thread:474712
URL: http://www.dr-bob.org/babble/20050330/msgs/478368.html